# SDR 97ZZZX3081

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58TC
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000261
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 551124914
- Condition: Cracked
- Location: Threshold Otbd
- Part time: 6,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A  REPAIR STATION DISCOVERED A CRACK IN THE LOWER DOOR FRAME.   CLOSER INSP NOTED CRACK EMANATED FROM THE HOLES DRILLED FOR INSTALLATION OF A NUTPLATE (FOR THE DOOR STEP INSTALLATION, AFT ATTACH POINT).  NOTED NUMEROUS CRACKS THROUGHOUT THIS AND SEVERAL OTHER PIECES OF THE LOWER DOOR FRAME ASSY.  THERE WERE A NUMBER OF HOLES DRILLED THAT DID NOT HAVE PROPER EDGE DISTANCE SOME OF WHICH WERE AROUND THE 2 HOLES FOR THE MAIN CABIN DOOR BOTTOM RETAINING PINS.  SUBMITTER STATED IT APPEARS THESE DEFICIENCIES WERE CAUSED DURING ORIG MANUFACTURE AS THERE IS NO EVIDENCE THIS AREA HAS BEEN REWORKED.  THESE  AREAS ARE NOW MANIFESTING THEMSELVES AS CRACKS.  ACFT HAS 6,319 HRS TIME IN SERVICE AS OF 6-24-97
